# SDR CALA2015060293849

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 65,392 hours, 24,714 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 31 AT FRAME 65 HAS CORROSION.  R & R STRINGER 31RT IAW SRM 51-72-11
